# SDR SWIA200514359

- Difficulty date: January 7, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 5,450 hours, 4,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 8D FLOOR LEVEL EXIT FAILS TO ILLUMINATE.  REPLACED ROW 8D FLOOR LEVEL SIGN, OPERATIONAL CHECK GOOD.
